# SDR SWIA202158248

- Difficulty date: March 29, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL AT DD4 BETWEEN FS.320-338 IS CORRODED     (C-CHECK RO 5/20/2021)    REPLACED PAX DOOR INTERCOSTAL AT DD4 BETWEEN FS320-338 REF BOMBARDIER DWG 601R31702 REV N AND CRJ700 SRM 51-42-06-001-001-A01 / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
